View Single Post
Old 08-09-2012, 08:41 PM   #7
Wisertime
Senior Member
 
Wisertime's Avatar
 
Join Date: Jan 2004
Location: CT
Posts: 340

S/C/G: 240/236/150

Height: 5' 6"

Default

My medication is also associated with liver damage. Every time I pick up the pills a scary government warning is stapled to the bag. I asked about it and he said that it is so rare, that I should just be on the lookout for any unusal symptoms.

I do not have the eye inflamation either but it scares me to think that it could have/can happen. I've seen pictures of it and it's not pretty and I believe can only be rectified with surgery.

Good for you for sticking it out and finding a doc that you were comfortable with. Maybe I got lucky? I was so limited in endo's unless I wanted to travel an hour out of the way. I am keeping my fingers crossed that the meds take care of this but I am aware that I may have to have some procedure to fix this.

I have the book "Thyroids for Dummies" which I have barely cracked. I really need to get on the ball & read it.
__________________
- Lynn

Wisertime is offline   Reply With Quote